I have been on Pristiq for about 6 days now and my anxiety is through the roof. I take xanax to help but I noticed it hasn't helped as much since taking Pristiq. Is there a light at the end of the tunnel? Should I continue to stick it out with Pristiq? Any help would be so very appreciated. Previous to this I was on Zoloft which lost its effect. And I've had insomnia for the past month so life is been tough. I will admit that since taking Pristiq before I go to bed I have been sleeping a little better but I'm still so very tired during the day. Thanks for any feed back! Tom
I had the same problem when I tried Pristiq - anxiety through the roof! I was waking up in the middle of the night in a full blown panic attack, it was terrible. After a few days, I went back on Effexor.
My doctor had me on the same regimen of xanax and Prostoq....but he added 300 mg of Wellbutrin which is supposed to boost the effects of the pristique. I must say this combitnation has given me the most panic relief in a long time.